×

zbMATH — the first resource for mathematics

Strong convexity of pressure for spin lattice systems. (English. Russian original) Zbl 0928.60091
Russ. Math. Surv. 52, No. 2, 341-347 (1997); translation from Usp. Mat. Nauk 52, No. 2, 101-108 (1997).
The author proves the strong convexity of pressure for lattice spin systems with general translation invariant interaction and standard spin space with a finite measure.
MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
82B20 Lattice systems (Ising, dimer, Potts, etc.) and systems on graphs arising in equilibrium statistical mechanics
PDF BibTeX XML Cite
Full Text: DOI